Lagrangian singularities of invariant tori of hamiltonian systems with two degrees of freedom.
Inventiones mathematicae, Tome 97 (1989) no. 2, pp. 291-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1989__97_2_143703,
author = {M.L., Polterovich, L.V. Bialy},
title = {Lagrangian singularities of invariant tori of hamiltonian systems with two degrees of freedom.},
journal = {Inventiones mathematicae},
pages = {291--304},
year = {1989},
volume = {97},
number = {2},
zbl = {0675.58016},
url = {http://geodesic.mathdoc.fr/item/IM_1989__97_2_143703/}
}
TY - JOUR AU - M.L., Polterovich, L.V. Bialy TI - Lagrangian singularities of invariant tori of hamiltonian systems with two degrees of freedom. JO - Inventiones mathematicae PY - 1989 SP - 291 EP - 304 VL - 97 IS - 2 UR - http://geodesic.mathdoc.fr/item/IM_1989__97_2_143703/ ID - IM_1989__97_2_143703 ER -
M.L., Polterovich, L.V. Bialy. Lagrangian singularities of invariant tori of hamiltonian systems with two degrees of freedom.. Inventiones mathematicae, Tome 97 (1989) no. 2, pp. 291-304. http://geodesic.mathdoc.fr/item/IM_1989__97_2_143703/